MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFX ADV POLYPROSHTHLG 30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL INTRAFX ADV POLYPROSHTHLG 30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254826
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone while setting up for an acl procedure, that the label on his large 30mm intrafix advance sheath was blue instead of purple.They swapped the device with another like device to complete the procedure.There were no patient consequences or delays.The sales rep has been informed to return the devices directly to depuy mitek.
 
Additional Manufacturer Narrative
Device received 5-4-2018.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The devices were received and evaluated.Visual inspection confirms the reported complaint of the labels having the wrong color on them.This complaint can be confirmed.A non-conformance search was performed for this part 254826 and lot l434132 combination and two non-conformances were identified relating to the investigation of this issue.Escalation product investigation action (pia) was initiated to conduct bounding and risk assessment.According to the pia, there is a non-medical impact to the device: ¿the intrafix advance system instrumentation and implants are color coded by size.This issue may cause difficulty in identifying the correct size sheath.Functionality of the product is not impacted by this issue.¿ at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Corrected data: date device returned to manufacturer.

Brand Name
INTRAFX ADV POLYPROSHTHLG 30MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key7473459
Report Number1221934-2018-50538
Device Sequence Number1233329
Product Code MBI
UDI-Device Identifier10886705027538
UDI-Public10886705027538
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number254826
Device Lot NumberL434132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer05/04/2018
12/19/2018
12/19/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date05/24/2018
12/19/2018
12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1